# SDR AALA20072133

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS AT OVERHEAD RIGHT AFT LAVATORY INOPERATIVE.  CLEANED CONNECTOR FOR BATTERY PACK B527 FOR EMERGENCY LIGHTS AT OVERHEAD RIGHT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
